uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Lattices over curve singularities with large conductor
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
1993 (English)In: Inventiones Mathematicae, ISSN 0020-9910, E-ISSN 1432-1297, Vol. 114, no 1, 399-433 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 114, no 1, 399-433 p.
National Category
Algebra and Logic
URN: urn:nbn:se:uu:diva-179285DOI: 10.1007/BF01232675OAI: oai:DiVA.org:uu-179285DiVA: diva2:544048
Available from: 2012-08-13 Created: 2012-08-13 Last updated: 2013-01-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Dieterich, Ernst
By organisation
Algebra and Geometry
In the same journal
Inventiones Mathematicae
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 164 hits
ReferencesLink to record
Permanent link

Direct link